# SDR REXA201100431

- Difficulty date: June 27, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N8800G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7800
- Aircraft time: 18,404 hours, 16,109 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393229
- Part serial: 04111H2468
- Condition: Cracked
- Location: Cockpit
- Part time: 16,269 hours, 14,038 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT SIDE WINDOW CRACKED AT FL 280.  EN ROUTE TO MSP.  DIVERTED TO IND FOR  PRECAUTIONARY LANDING.  MAINT REPLACED LT SIDE WINDOW IAW AMM 56-12-01.
